| Model Number |
4548 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
11/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product was manufactured before the implementation of the udi regulation, so the complete udi is unavailable.Applicable us product data has been included in this report.
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited high pacing threshold measurements at 5.0 volts at 2.0 milli seconds.In addition, the patient with this lv was occluded on the left side.Consequently, this lv was surgically abandoned along with device and replaced with non-boston scientific models.No additional adverse patient effects were reported.